MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Codes Accessory Incompatible (1004); Fire (1245); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that: ¿the oxylog was hooked at the rear side rail of the transport bed during patient transportation from icu to tac.During the movement of the patient between the bed and the tac table the user noted the oxygen hose disconnection from the device with a little explosion, sparks and flames.The user quickly closed the oxygen cylinder valve and extinguished the fire.The device showed an alarm but was not possible for the user to identify which one.Nobody was injured.¿.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was based on the provided information including photos and the log file of the affected device.Based on the analysis of the log file the reported event could be retraced.According to the log file, the device was turned on at 03:35 pm in vc-cmv mode.Shortly after, the device alarmed about a hose mismatch and leakage.At 03:44 pm a "supply pressure low" alarm occurred.The device was then switched off manually by the user.The analysis of the provided photos showed that the oxygen supply hose has burst open corresponding to the "supply pressure low" alarm.The device and the breathing circuit show damage and smoke deposit.The investigation found no indication for a device malfunction.Dräger concludes that the fire was caused by the burst oxygen supply hose.The affected part is a non-dräger product and has not been tested or approved by dräger for use with the oxylog 3000plus device.Only accessories explicitly listed in the instructions for use (ifu) are considered approved for use.In case of low supply pressure, the device alarms visually and acoustically.Without a pressure supply the ventilation will stop.In this case an alternative independent ventilation device has to be used instantly, as described in the instruction for use.The external housing components of the oxylog 3000plus are manufactured from materials with self-extinguishing properties that fulfil the ul 94-v0.Based on the investigation results, we do not consider the case to be reportable anymore, as neither a death nor a serious deterioration in the patients state of health occurred and this is not to be expected in the event of a recurrence as there was no device malfunction.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24468058
Report Number9611500-2026-00086
Device Sequence Number13092808
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)200403(93)5704811-22
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown